# SDR HNAA2023070100241

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 44,873 hours, 40,015 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, D

## Discrepancy

HYD 1 LOW QUANTITY DISPLAYED CRZ 
FACT  01JUL23  13:10  PHL
 FOUND NO. 1 ENGINE HYD PUMP LEAKING. R/R NO. 1 HYD PUMP IAW EMB 145 MM 29-10-03. OPS CHECK AND LEAK CHECK GOOD.
